Record number :
947440
Title of article :
Fibonacci numbers, alternating parity sequences and faces of the tridiagonal Birkhoff polytope Original Research Article
Author/Authors :
C.M. da Fonseca، نويسنده , , E. Marques de S?، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
11
From page :
1308
To page :
1318
Abstract :
We determine the number of alternating parity sequences that are subsequences of an increasing m-tuple of integers. For this and other related counting problems we find formulas that are combinations of Fibonacci numbers. These results are applied to determine, among other things, the number of vertices of any face of the polytope of tridiagonal doubly stochastic matrices.
Keywords :
Tridiagonal matrix , Birkhoff polytope , Number of vertices , Faces , Doubly stochastic matrix
Journal title :
Discrete Mathematics
Serial Year :
2008
Link To Document :
بازگشت